# SDR IPXA2021081772864

- Difficulty date: August 17, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 23,933 hours, 14,691 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Indicator
- Condition: Faulted
- Location: Fuel Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDED W/O INCIDENT.  LEFT OUTBOARD FUEL TANK SHOWED A FUEL LOSS OF 4500 POUNDS OVER AN APPROXIMATE 5MIN TIME FRAME ON APPROACH ON FINAL APPROACH AND TAXI THE QTY STARTED TO RETURN TO NORMAL SLOWLY.   WHEN PARKED IN THE LINE THE LEFT MATCHED THE RIGHT INNER TANK QTY. C/W DMP.PERFORMED OPS CHECK OF L/W OUTER TANK UNITS IAW AMM 28-42-00.
